MathSciNet Relay Station
MathSciNet bibliographic data
MR2272246 (2007i:05038) 05B35 (15A03)
Geelen, Jim; Humphries, Peter J. Rota's basis conjecture for paving matroids. SIAM J. Discrete Math. 20 (2006), no. 4, 1042–1045 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement